# SDR UPS01235761

- Difficulty date: April 4, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT AIRSTAIRS HAS 5 INCH CRACK.  REPAIRED BY E.O. B72752102687,  NEEDS PERMANENT REPAIR. CUT-OUT CRACKED AREA OF SKIN 1.25 X 4 AND INSTALL FLUSH DOUBLER REPAIR 3 X 7 TO LT TOP CORNER I/A/W B727 SRM 52-10-2 FIG.4 REMOVED AND REPLACED O/B VERTICAL WEB, HORIZONTAL SUPPORT ANGLE AND VERTICAL SUPPORT ANGLE DUE TO EXISTING DAMAGE.
